# SDR 2001UALA02413

- Difficulty date: December 15, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA.1420 HAS DENTS ON INNER UPPER FLANGE BETWEEN STRINGER 23L AND 26L.  MAJOR REPAIR ACCOMPLISHED.FABRICATED AND INSTALLED J-ANGLE REPAIR.
